Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Weight loss, itching, sweating, boils on face, gluteal abscess, reactive hyperplasia. Treatment?

Hi, My husband is having Weight loss, itching and sweating for past 2-3 months. He developed boils in his face , after that in right gluteal abcess and then now in eyes. His results were normal for HIV, Hepatitis-B , Typhoid etc., Initially he was adviced for chloro quinone . His lymph node biopsy gave normal results - Reactive hyperplasia and no acid past bacilli . Any inputs from you what problem it might be ?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Rheumatologist 's  Response
Hi. Please get himself evaluated for his blood glucose profile. Diabetes may manifest itself in a very similar fashion and needs to be a top differential diagnosis. Please check his fasting blood glucose, post prandial blood glucose and HbA1c, which should give a diagnosis. The other thing maybe that he has a nasal carriage of a bacteria named staphylococcus aureus, which may be needed to be eradicated. Hope I answered your query. Thank you.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor